MathSciNet Relay Station
MathSciNet bibliographic data
MR434947 (55 #7910) 10B15 (14G25)
Kubert, Daniel Sion Universal bounds on the torsion of elliptic curves. Proc. London Math. Soc. (3) 33 (1976), no. 2, 193–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement